Panic Attack

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Can anxiety cause high D-dimer levels?

Query: Hello doctor, I have been having some shortness of breath. I am really bad with panic attacks. Routine blood work shows D-dimmer still elevated after eight months. Last year, the results were in a normal range under 230 in the hospital. A few months later after I had a stillbirth, it was elevated t...  Read Full »


Dr. Parth R Goswami

Family Physician, General Practitioner, Hematologist, Pathologist

Answer: Hello, Welcome to icliniq.com. D-dimer test is used to exclude deep vein thrombosis like thrombotic disorder.  Your D-dimer value (fibrin degradation product) is slightly high.  If clinically and from other investigations, thrombosis is not present then other causes for high false positive D-dimer...  Read Full »

Is 5 mg Xanax a minimal dose for panic attack?

Query: Hello doctor, I am a 28-year-old male. I have diagnosed with anxiety and panic attacks and prescribed 5 mg of Xanax daily dose for eight years. My last anxiety symptoms were two years ago, and my last panic attack was last year while eight years ago, I had a panic attack daily. Is 5 mg daily Xanax ...  Read Full »


Dr. Seikhoo Bishnoi

Psychiatrist, Sexologist, Psychotherapist

Answer: Hello, Welcome to icliniq.com. Xanax 0.5 mg dose is not high. The drug is a rapid action Benzodiazepine drug and helps to reduce the anxiety symptoms. Abrupt stoppage of a drug after regularly taking for years might lead to withdrawal symptoms and precipitation of panic and insomnia. So it is advisa...  Read Full »

My anxiety is worsened after using Klonopin and having panic attacks in the morning. Why?

Query: Hello doctor, I have been diagnosed with major depressive disorder and take both Prozac and Wellbutrin daily. I also have extreme anxiety and take Klonopin. Lately, my anxiety has worsened to the point that the Klonopin does not help like it once did. I wake up almost every morning having a panic a...  Read Full »


Dr. Suresh Kumar G D

Child Health Specialist, Paediatrician, Psychiatrist

Answer: Hello, Welcome to icliniq.com. Anxiety disorder and related panic attacks are best managed by a combination of medication and psychological therapy like CBT. Prozac (Fluoxetine) is effective not only against depression but also helps with anxiety. Discuss with your doctor whether you are on the opti...  Read Full »

I am an anxiety patient and using Mirtazapine. How long can I continue this?

Query: Hello doctor,I am an anxiety patient with 80 kg weight and 5.5 height. I am using the Mirtazapine tablet for a year. I have withdrawn it some times but faced some panic attacks. Please suggest to me how long I can continue this?  Read Full »


Dr. Suresh Kumar G D

Child Health Specialist, Paediatrician, Psychiatrist

Answer: Hello, Welcome to icliniq.com. 1. Mirtazapine is an effective antidepressant medicine used to treat depression and anxiety disorders. 2. What dose are you taking? It can usually be from 15 mg to 45 mg depending on response and tolerability. 3. You need to take it daily for at least six months to...  Read Full »

Had Oxycodone with alcohol and ended up with worst panic attack. Could Oxycodone affect brain?

Query: Hi doctor, I took Oxycodone and mixed it with alcohol two months ago. I did not drink a lot but ended up with the worst panic attack. I did not go to the hospital. A week later, everything was fine, but I had some stressful events in my life. Now, I am experiencing anxiety, and it is not controllab...  Read Full »


Dr. Amritagarwal

Pharmacologist

Answer: Hi, Welcome to icliniq.com. It is not due to Oxycodone because its plasma half-life is 4 to 5 hours. It is completely eliminated or metabolized by the body after 12 hours, so there is no question of the previous drug causing such anxiety episodes. I would suggest you consult a physician or to tak...  Read Full »

I feel shock in my head on having Paxidep 12.5. Is this due to the side effect of the drug?

Query: Hello doctor,I am taking Paxidep 12.5 daily from last one and half year as prescribed by the doctor. It cures my uncontrolled thought and panic attacks. Now sometime I feel shocks in my head. I also want to know that, is there any side effect of this medicine after long time use?  Read Full »


Dr. K V Anand

Psychiatrist, Psychologist Counsellor, Sexologist

Answer: Hello, Welcome to icliniq.com. Paxidep-Cr 12.5 mg tablet is a medicine that belongs to the selective serotonin reuptake inhibitors (SSRI) group. It is used for the treatment of depression, obsessive-compulsive disorder (OCD), panic disorder, and other anxiety disorders. There are many side effects...  Read Full »

Can the percentage of brain affected by panic attacks be seen in CT or MRI?

Query: Hello doctor, I am having panic attacks. Can it be seen in the MRI or CT scan for how many percents of my brain is being affected by it?  Read Full »


Dr. Prakashkumar P.bhatt

Internal Medicine Physician, General Medicine Physician, Neurologist

Answer: Hello, Welcome to icliniq.com. Panic attacks are due to molecular disturbances (in medical term known as neurotransmitters disequilibrium) in the brain. It is due to some stress or some time normally seen in type A personality or many times it is associated with people with migraine. It cannot be ...  Read Full »

I had panic attacks and want a second opinion on my ECG report. Please help.

Query: Hello doctor, I had a DVT with massive pulmonary embolism with infarction before four years. I had a few änxiety or panic attacks since then. Had a heart sonar and ECG done two months ago, which according to the physician was perfectly normal. I stopped taking Bisoprolol on his advice, and sta...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. Your ECG is fine (attachment removed to protect patient identity). There is left axis deviation, which is expected in hypertension or with age. Probably this left axis deviation is mistakenly read as Q waves by a physician and thought of right side not getting enough...  Read Full »

Can a panic attack cause chest pain?

Query: Hi doctor, I am 27 years old. I had sharp chest pain on the bus. I suddenly got off from the bus and rushed to a local doctor. My BP was 150/90 and heartbeat was 140 bpm. Then doctor checked ECG and he said it was due to the acidity that I got pain. I have gone through TMT also and got a negative r...  Read Full »


Dr. Anoop Mathew

Cardiologist

Answer: Hello, Welcome to icliniq.com. Please give me some more information regarding your illness, so that I can help you better. Did you feel suffocated in the bus, with a sort of air hunger (feel of insufficient oxygen)? Did you feel something is going to happen to you? Is there any family history of ...  Read Full »

What symptoms can I expect when I stop taking Fluoxetine?

Query: Hello doctor, I have taken three pills of Fluoxetine 10 mg across three days. I decided to discontinue it. When should I start worrying about the withdrawal symptoms? Will it be severe?  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. The likelihood of developing withdrawal symptoms is very less, as you received it for a very short duration, and also since it has a longer half-life. You may have nausea, vomiting, diarrhea, headaches, light-headedness, dizziness, diminished appetite, sweatin...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.